# SDR FDKA200711361

- Difficulty date: November 29, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 12,158 hours, 11,666 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Condition: Stiff
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6199 JFK (1104 PHX LCL) - RUDDER PEDALS STIFF.  MX PERFORMED RUDDER SYSTEM CHECK OPS GOOD.
